Parametric Spatial Cure Rate Models for Interval-Censored Time-to-Relapse Data
Version of Record online: 11 MAR 2004
Volume 60, Issue 1, pages 268–275, March 2004
How to Cite
Banerjee, S. and Carlin, B. P. (2004), Parametric Spatial Cure Rate Models for Interval-Censored Time-to-Relapse Data. Biometrics, 60: 268–275. doi: 10.1111/j.0006-341X.2004.00032.x
- Issue online: 11 MAR 2004
- Version of Record online: 11 MAR 2004
- Received December 2002. Revised September 2003. Accepted October 2003.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!